International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 637-642
On the vertical bundle of a pseudo-Finsler manifold
1Department of Mathematics, Technical University of Iasi, C. P. 17, Iasi 1, Iasi 6600, Romania
2Department of Mathematics and Computer Sciences, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
Received 21 August 1996; Revised 24 November 1997
Copyright © 1999 Aurel Bejancu and Hani Reda Farran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define the Liouville distribution on the tangent bundle of a
pseudo-Finsler manifold and prove that it is integrable. Also, we find geometric properties of both leaves of Liouville distribution and the vertical distribution.